Continuous digitization in Khalimsky spaces
2008 (English)In: Journal of Approximation Theory, ISSN 0021-9045, Vol. 150, no 1, 96-116 p.Article in journal (Refereed) Published
A real-valued function defined on R-n can sometimes be approximated by a Khalimsky-continuous mapping defined on Z(n). We elucidate when this can be done and give a construction for the approximation. This approximation can be used to define digital Khalimsky hyperplanes that are topological embeddings of Z(n) into Z(n+1). In particular, we consider Khalimsky planes in Z(3) and show that the intersection of two non-parallel Khalimsky planes contains a curve homeomorphic to the Khalimsky line.
Place, publisher, year, edition, pages
2008. Vol. 150, no 1, 96-116 p.
digitization, digital geometry, Khalimsky topology, digital surface, digital plane
IdentifiersURN: urn:nbn:se:uu:diva-96677DOI: 10.1016/j.jat.2007.06.003ISI: 000253000500005OAI: oai:DiVA.org:uu-96677DiVA: diva2:171328